# SDR QXEA200601638

- Difficulty date: June 7, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: DENT IN RT TAIL FUSELAGE BAY, 5 INCHES LONG, 1 INCH WIDE AND .019 INCHES DEEP FS X910.0 BETWEEN STRINGER 21R AND 22R ON RT SIDE OF TAIL FUSELAGE.  MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-01, HORIZON EA 6-55-146, AND RD 8/4-55-0271.
